Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from tinnitus, lack of sleep, sore throat, cold and cough. Related symptoms?

I started having tinnitus 2 days ago. I went to see my PCD, and he said that my ears & throat looked normal. I told him about how stressful it s been the past few weeks for me cause of school & that I haven t been getting enough sleep. Yesterday, I started getting a sore throat , now it s gotten worse and now I have cough & cold . I was wondering if my cough, cold & sore throat could be related to tinnitus?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Thanks for writing to us.

Tinnitus is the perception of sound without any external sound effect.

This occurs usually in cases of ear infection,medications,anxiety,stress.

Sore throat as well as cold and cough may not be associated with tinnitus.

Usually,cetirizine is prescribed to relieve cold.

Gargle frequently with warm saline.

Also,get the wax within the ear removed.

I hope this helps.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor